Characterizing asymptotic stability with Dulac functions

M. Chamberland, A. Cima, A. Gasull, F. Mañosas

Research output: Contribution to journalArticleResearch

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)59-76
JournalDiscrete and Continuous Dynamical Systems
Volume17
Issue number1
Publication statusPublished - 1 Jan 2007

Keywords

  • Curvature of orbits
  • Dulac function
  • Global and local asymptotic stability
  • Jacobian conjecture
  • Liapunov function
  • Markus-Yamabe

Fingerprint

Dive into the research topics of 'Characterizing asymptotic stability with Dulac functions'. Together they form a unique fingerprint.

Cite this